RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 5, Pages 11–37 (Mi da663)  

This article is cited in 7 scientific papers (total in 7 papers)

An approximation algorithm for the minimum 2-PSP with different weight functions valued 1 and 2

A. N. Glebovab, D. Zh. Zambalayevaa

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We present a polynomial algorithm with time complexity $O(n^5)$ and approximation ratio 4/3 (plus some additive constant) for the 2-peripatetic salesman problem on minimum with different weight functions valued 1 and 2 (abbreviated to as 2-PSP(1,2)-min-2w). Our result improves the other known algorithm for this problem with approximation ratio 11/7. Ill. 3, bibliogr. 10.

Keywords: traveling salesman problem, 2-peripatetic salesman problem, polynomial algorithm, guaranteed approximation ratio.

Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:2, 167–183

Bibliographic databases:

UDC: 519.8
Received: 23.06.2011

Citation: A. N. Glebov, D. Zh. Zambalayeva, “An approximation algorithm for the minimum 2-PSP with different weight functions valued 1 and 2”, Diskretn. Anal. Issled. Oper., 18:5 (2011), 11–37; J. Appl. Industr. Math., 6:2 (2012), 167–183

Citation in format AMSBIB
\Bibitem{GleZam11}
\by A.~N.~Glebov, D.~Zh.~Zambalayeva
\paper An approximation algorithm for the minimum 2-PSP with different weight functions valued~1 and~2
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 5
\pages 11--37
\mathnet{http://mi.mathnet.ru/da663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918327}
\zmath{https://zbmath.org/?q=an:1249.90301}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 2
\pages 167--183
\crossref{https://doi.org/10.1134/S1990478912020056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861773292}


Linking options:
  • http://mi.mathnet.ru/eng/da663
  • http://mi.mathnet.ru/eng/da/v18/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “On $m$-capacitated peripatetic salesman problem”, J. Appl. Industr. Math., 8:1 (2014), 40–52  mathnet  crossref  mathscinet
    2. O. Yu. Tsidulko, “On solvability of the axial $8$-index assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:1 (2014), 115–126  mathnet  crossref  mathscinet  isi
    3. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:2 (2014), 208–217  mathnet  crossref  mathscinet  isi
    4. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “Zadacha o dvukh kommivoyazherakh s ogranicheniyami na propusknye sposobnosti reber grafa s razlichnymi vesovymi funktsiyami”, Vestn. NGU. Ser. matem., mekh., inform., 14:3 (2014), 3–18  mathnet
    5. Gimadi E.Kh. Glebov A.N. Skretneva A.A. Tsidulko O.Yu. Zambalaeva D.Zh., “Combinatorial Algorithms With Performance Guarantees For Finding Several Hamiltonian Circuits in a Complete Directed Weighted Graph”, Discrete Appl. Math., 196:SI (2015), 54–61  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. Kh. Gimadi, O. Yu. Tsidulko, “An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution”, J. Appl. Industr. Math., 11:3 (2017), 354–361  mathnet  crossref  crossref  elib
    7. A. N. Glebov, S. G. Toktokhoeva, “A polynomial $3/5$-approximate algorithm for the asymmetric maximization version of $3$-PSP”, J. Appl. Industr. Math., 13:2 (2019), 219–238  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:412
    Full text:91
    References:46
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020